There is a theorem by Wang and Chen that says: when the finite group $A$ acts via automorphisms on the finite group $G$ with $|A|$ and $|G|$ coprime, and $C_G(A)$ is either odd-order or nilpotent, then $G$ is solvable. The proof uses the classification of finite simple groups.
A precise reference is given at this Google Scholar link. It's cited dozens of times. But there seems to be no online copy of this paper, and the journal it was published in has ceased running and has no online issues.
Does anyone know where to get a copy, or any other reference that goes through the proof?
EDIT: The full reference is:
Yan Ming Wang and Zhong Mu Chen, Solubility of finite groups admitting a coprime order operator group, Boll. Un. Mat. Ital. A (7) 7 (1993), no. 3, 325–331